MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV MICROBORE QUAD-FUSE EXTENSION SET, 4 IV; INTRAVASCULAR ADMINISTRATION SET

CFN MEXICO 215 SA DE CV MICROBORE QUAD-FUSE EXTENSION SET, 4 IV; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9275
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while attaching the microbore quad-fuse extension set, 4 iv to "broviac", a crack was noticed in the hub.The following information was provided by the initial reporter: "noticed a crack in the hub when attaching line to broviac.Disconnected and replaced".
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that there was a crack in the hub.Received one used extension set model mz9275 lot unknown.The set was visually inspected for kinks, incomplete bonding engagements, holes/ tears in the tubing or damages to the components.No evidence of damages (cracks) or anomalies were observed at the components or throughout the set during initial visual inspection.Functional testing was performed by attaching one lab syringe filled with blue dye water to each of the set¿s nac zeros¿ injections ports.One lab stopcock in closed position was attached the set¿s male luer.The syringe plunger was gently depressed and no leaks or any issues were observed.The stopcock was then opened and a second attempt of a syringe push was performed at each of the nac zeros.No leaks, cracks, or any issues were observed.The set was pressure tested at each injection port while submerged underwater (per dir # (b)(4) ¿ iv disposable leak test method).Air pressure was incrementally increased from 5 psi to 30 psi.No leaks or any anomalies were observed the set or at the components.Model mz9275¿s female/male ports were measured and found to be within iso standards with the male go/nogo gauges.Equipment used (measurement and testing performed on (b)(6)2020) - air pressure regulator with pressure gauge, eq00138, calibration due date: 02oct2020 - male go/no go gauge, eq08244, calibration due date: 12sep2020.- female go/no go gauge, eq08248, calibration due date: 12sep2020.The customer¿s report that there was a crack in the hub was not confirmed.The root cause of the customer¿s experience was not identified because no damages or anomalies were observed or replicated during functional and pressure testing.A device history record could not be performed due to no lot number was provided by the customer.H3 other text : see h10.

Brand Name
MICROBORE QUAD-FUSE EXTENSION SET, 4 IV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10237679
Report Number9616066-2020-02094
Device Sequence Number11370881
Product Code FPA
UDI-Device Identifier10885403240768
UDI-Public10885403240768
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9275
Device Catalogue NumberMZ9275
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200611; 20200611
Outcome Attributed to Adverse Event Other;